# SDR SWIA200413995

- Difficulty date: October 24, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 24,295 hours, 34,729 cycles
- Engine: Pwa PW118A
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 511
- Condition: Inoperative
- Location: Stick Shak
- Part time: 1,500 hours, 2,352 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S STICK SHAKER INOPERATIVE.  REMOVED AND REPLACED CAPTAIN'S STICK SHAKER.   OPERATIONAL CHECK GOOD.
